# SDR C77A2015020600001

- Difficulty date: February 6, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 170000191
- Aircraft time: 18,130 hours, 14,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Part time: 18,130 hours, 14,731 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT FLOORBEAM, PN 170-65669-004, IS CORRODED AT FRAME 89 RBL 11 Y= +254, X=21675-22680, Y= 260.4.  R & R RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 1496396 2L5 IAW EO E170-53MR-006 REV IR WO 1548455.
